MathSciNet Relay Station
MathSciNet bibliographic data
MR2168343 65M99 (35K05 35K55 53C44)
Deckelnick, Klaus; Dziuk, Gerhard; Elliott, Charles M. Computation of geometric partial differential equations and mean curvature flow. Acta Numer. 14 (2005), 139–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement